Jump to content
CrazyBoards.org

Recommended Posts

It seems that since I've started Cymbalta about 3 weeks ago, I've been getting more headaches. Normally I don't get headaches, and when I do, they are mild and usually don't need tylenol or anything. However, lately, I've been waking up with pretty bad headaches and tylenol doesn't always help much. I understand it could be a start up side effect, but I thought the start up effects would be over by now. Is this going to be something Im going to have to deal with while on Cymbalta? What are your thoughts/experiences?

Link to comment
Share on other sites

When I took Cymbalta, it took me until weeks 6-8 before I felt the full effect of it as an AD. I think that there is still time for the headaches to go away, if it is a side effect.

Make sure you eliminate other factors. Do you need new glasses? Are you spending more time on the computer than usual? Have you been under so much stress lately that it could be causing the headaches? Do you have high blood pressure?

If the headaches continue and get worse, I would definitely consult your pdoc.

olga

Link to comment
Share on other sites

Hell, I've been on Cymbalta for three months now, and every time after I take it lately, my stomach gets this incredible pain about an hour later. I've tried taking it with food and without, it doesn't matter what I do, as long as I don't eat for a few hours after I take it, or drink anything but water, I'm fine. I'm dropping this pill soon. It doesn't work for me.

Anyway, I've always found that Naproxen Sodium has been more useful for my headaches than tylenol or anything with acetominophen in it, just a suggestion. And it's possibly still a start-up effect. The side effects I experienced when I started Effexor lasted three weeks or more, none of those were physical except loss of appetite.

Hopefully you feel better soon.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...